# SDR UALA2013013000567

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 50,803 hours, 20,334 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOKING INTO INLET OF NR 1 ENG, 2 O`CLOCK POS.  PREVIOUS REPAIR COMING LOOSE AND HAS APPROX A ONE HALF INCH HOLE IN PATCH.  FOUND DAMAGE AT PREVIOUS REPAIR LOCATED AT 11 O`CLOCK POSITION.  ACCOMPLISHED REPAIR REF AMM MT 71-006.  PERMANENT REPAIR TO BE  ACCOMPLISHED AT "C" CHECK RE F CF9044.
